# SDR SWAA2022101861034

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 55,947 hours, 35,345 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR WILL NOT SEAT PROPERLY / [01] CLEARED DEBRIE FROM FLOOR FITTING PER SIP
